# SDR USAASA03141

- Difficulty date: December 25, 2003
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,103 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY POWER SUPPLY UNIT IN THE AFT POSITION FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
